# SDR A6WA201311114350

- Difficulty date: November 11, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 23,095 hours, 25,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR FLOOR SILL HAS CORROSION ALONG THE LENGTH FROM FS 621 TO FS 570.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS.  REMOVED UNSERVICEABLE FLOOR SILL & INSTALLED A SERVICEABLE FLOOR SILL IAW REO 601R-53-61-1574 REV A.
